# SDR MASA200602657

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,809 hours, 5,655 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Part number: 84898001
- Part serial: 461
- Condition: Faulty
- Location: Horizontal Stab
- Part time: 4,384 hours, 2,913 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7468 ORD.  STAB FAULT STATUS.  MDC FLAGGING HORIZONTAL STAB -TORQUE LIMITER.  MX REMOVED AND REPLACED POSITION INDICATOR.
